# SDR CA091206005

- Difficulty date: December 6, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 744 hours
- Engine: Lyc HIO360G1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 269A505071
- Condition: Cracked
- Location: M/R Hub
- Part time: 999 hours
- Component: Hub Assy
- Component part number: 269A52351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER RACE OF FLAPPING HINGE BEARING FOUND CRACKED HALF WAY THROUGH DURING ANNUAL INSP.
